Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Burning sensation in vagina, on medicines, have breast, lower back pain, nausea. What could be the cause for this?

hi doc, umm I am 29 years old i had burning sensation on my vagina and mind you very sever from past 1 year or so I have been taking antibiotics as advised by physian and urologist . I have a lot of pain on my both the breast , also lower bacj at single place. I feel pukish out of breath at times, and also have lower abdominal pain on the right hnd side, could you please suggest what could be the reason for this. Many thanks
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  1476
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.

Pain abdomen, lower back, breast etc can be seen during ovulation and menstruation.
The possible causes of your continuous pain are:
Pelvic inflammatory disease.
So you once undergo swab from the vaginal discharge and culture and sensitivity, ultrasound examination.
By this the possible cause for your problem can be found out.
Better to use plain water to clean the local parts, avoid disinfectants, harsh soaps etc which will increase the chance of bacterial vaginosis.

Take care.
Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor